# SDR HEEA0015733

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 35712519129
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REDLINE AND RED DOT FADED.  CHECK FOR PROPER OPERATION AND PROPER CALIBRATION.
